# SDR CHQA200500139

- Difficulty date: August 9, 2005
- Submitted: August 10, 2005
- Operation: Air carrier
- Aircraft: N280SK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145381
- Aircraft time: 11,800 hours, 9,455 cycles
- System (JASC): 2312 · VHF Communications System
- Part: Radio
- Part number: 7510700766
- Part serial: 99114642
- Condition: Inoperative
- Location: Cockpit Vhf Comm
- Part time: 11,898 hours, 9,077 cycles
- Stage of operation: DE
- How discovered: V
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

FLIGHT 3143 - GSP-LGA - DURING DESCENT, AN ODOR SIMILAR TO ELECTRICAL BURNING WAS NOTICED FOLLOWED BY COM 1 FAILING.  REMOVED AND REPLACED THE NR 1 INTEGRATED COM UNIT IAW EMB 145 AMM 23-00-01.  OPS CHECK GOOD.
